| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2010, no. 9-12


K. Villaverde, O. Kosheleva
      Ordering subsets of (partially) ordered sets: Representation theorems
      Appl. Math. Sci., Vol. 4, 2010, no. 9-12, 403-416.

O. Kosheleva, V. Kreinovich
      What is the best way to distribute efforts among students: Towards quantitative approach to human cognition
      Appl. Math. Sci., Vol. 4, 2010, no. 9-12, 417-429.

V. Kreinovich
      "Weird" fuzzy notations: An algebraic interpretation
      Appl. Math. Sci., Vol. 4, 2010, no. 9-12, 431-434.

V.G. Gupta, B. Sharma
      Application of Sumudu transform in reaction-diffusion systems and nonlinear waves
      Appl. Math. Sci., Vol. 4, 2010, no. 9-12, 435-446.

A. V. Dorugade, D. N. Kashid
      Alternative method for choosing ridge parameter for regression
      Appl. Math. Sci., Vol. 4, 2010, no. 9-12, 447-456.

G. Caristi
      Pareto solutions of an inconsistent system
      Appl. Math. Sci., Vol. 4, 2010, no. 9-12, 457-466.

U. Cansu, O. Ozkan
      Differential transform solution of some linear wave equations with mixed nonlinear boundary conditions and its blow up
      Appl. Math. Sci., Vol. 4, 2010, no. 9-12, 467-475.

A. Cetinkaya
      Some solutions for a class of singular equations of even order
      Appl. Math. Sci., Vol. 4, 2010, no. 9-12, 477-487.

A. Neamaty, N. Bagheri, M. Mohammadnezhad
      On eigenvalues of differential equations with singularities, discontinuity conditions and turning points
      Appl. Math. Sci., Vol. 4, 2010, no. 9-12, 489-494.

S. Tahmasebi, J. Behboodian
      Shannon entropy for the Feller-Pareto (FP) family and order statistics of FP subfamilies
      Appl. Math. Sci., Vol. 4, 2010, no. 9-12, 495-504.

Hong Zhou
      Efficiency of inhomogeneous thermoelectric generators
      Appl. Math. Sci., Vol. 4, 2010, no. 9-12, 505-514.

L. Abdallah, M. Haddou, S. Khardi
      Optimization of operational aircraft parameters reducing noise emission
      Appl. Math. Sci., Vol. 4, 2010, no. 9-12, 515-535.

Wei Zhu, Shiquan An
      Exponential stability of stochastic fuzzy Hopfield neural networks with time-varying delays and impulses
      Appl. Math. Sci., Vol. 4, 2010, no. 9-12, 537-550.

Theodore Mariolis
      Norm bounds for a transformed price vector in Sraffian systems
      Appl. Math. Sci., Vol. 4, 2010, no. 9-12, 551-574.

W. Ritha, L. Robert
      Fuzzy queues with priority discipline
      Appl. Math. Sci., Vol. 4, 2010, no. 9-12, 575-582.

M. Ghorbani
      Diffuse element Kansa method
      Appl. Math. Sci., Vol. 4, 2010, no. 9-12, 583-594.

M. Haiour, E. Hadidi
      Uniform convergence of Schwarz method for variational inequalities
      Appl. Math. Sci., Vol. 4, 2010, no. 9-12, 595-602.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |